# SDR SWAA2020030942282

- Difficulty date: February 26, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, AFT BULKHEAD SUPPORT ANGLE AT BS 947 RBL 20, LOWER FLANGE IS CORRODED. WL 158         CORROSION ON ACB AFT BULKHEAD SUPPORT ANGLE AT BS 947, RBL 20, WL 158 FOUND TO OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM, REPLACEMENT OF PART PER SRM 51-10-02-0G-0 STEP 9 REMOVED ACB AFT BULKHEAD SUPPORT ANGLE BS 947, RBL 20, WL 158 PER SRM 51-40-02-0G-0, INSTALLED NEW BULKHEAD SUPPORT ANGLE BS 947, RBL 20, WL 158 PER SRM 51-40-02-0G-0, DWG 149A8110, DWG 1498117 93114U 04MAR20
